| Catalog Number |
MP5303-C |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of connection issues could not be verified due to the product not being returned for failure investigation.A device history record review for material# mp5303-c and lot# 25089027 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 11aug2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported that bd maxplus pressure rated extension set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that once contrast injection was started iv started to leak due to j-loop not being tightened properly.